# SDR ASAA2022101240252

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,361 hours, 16,550 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 RADIO INDICATES FAIL, FAIL ON BOTH TUNING PANEL. GROUNDED - YES. PERFORMED B737-800 FIM 23-11 TASK 802 AND FAULT CLEARED. PERFORMED HF #2 BITE PROC. REF FIM 23-11 TASK 801, NO FAULTS ETOPS GROUND FUNCTIONAL TEST GOOD.
